# SDR GTIA030800

- Difficulty date: August 31, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING INBOARD FLAP TRAILING EDGE CRACKED AND DELAMINATED.  REPAIRED RIGHT WING INBOARD FLAP TRAILING EDGE.  (M)
